# SDR CALA2014050990988

- Difficulty date: May 9, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 73,755 hours, 10,393 cycles
- Engine: Pwa PW40903
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE L SURGE AUTO EVENT ON SHUTDOWN CORRELATED TO 71-60431.  ACCOMPLISHED FIM TASK 71- 05-819, IAW C3.  NO CORRECTIVE ACTION REQUIRED.
